# SDR AU980363

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: CAP101018
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD WINDSCREEN CRACKED.  CRACK ORIGINATED FROM A CRACK REPAIR CARRIED OUT IN JULY 1997.
